# SDR ASOA20131121433

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-145LR
- Aircraft serial: 504
- Aircraft time: 21,927 hours, 21,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 61-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO INTERIOR SKIN CORRODED BEYOND LIMITS AT FRAME 61-62 BETWEEN STRINGER 17-18R. R & R SKIN PANEL.
